# SDR DALA2021101206253

- Difficulty date: October 9, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 65,818 hours, 21,941 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 F/A REPORTS: SLIDE ARM INDICATOR LIGHTS INOP ALL DOORS. CORRECTIVE ACTION: ND C/B POPPED. 4 RT DOOR SLIDE LIGHT FRAME LOOSE, CAUSING SHORT. TIGHTENED LIGHT ASSY. OPS CKS GOOD. (7939812)
